# SDR AALA20161227009

- Difficulty date: December 21, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 12,482 hours, 4,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9307
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED.  AT TAKEOFF POWER, LEFT AIR CONDITIONING PACK LIGHT ILLUMINATED. PACK TEMPERATURE 180 DEGREES. LOW SPEED ABORT. REMOVED AND REPLACED LEFT PACK AIR CYCLE MACHINE IAW AMM 21-51-04. OPERATIONAL CHECK GOOD. (CLOSED)
